I just took one shot of depo-provera and that too my doc never explained to me the side effects nor i would have NEVER had that injection...anyways...my depo shot ended in june 2009...except for july and august 09, from september 2009, my periods are on date..very regular thank god...can anyone tell me what could be the chances of getting pregnant...i believe as a muslim its only, Allah's my lord, will but still does anyone know anyone who got pregnant after depo shot having regualr menstrual cycle?
Do you mean your scared of not being able to get pregnant after you STOP using it? They say not to use it for more than 5 years. Also when you stop taking it, it could take up to 9 months to ovulate properly. That is only with long time usage though. If you only used it once, it shouldn't affect anything at all.
By the way, after I stopped using depo, I ended up getting pregnant. I used it for over 5 years. Sadly my pregnancy ended up in a m/c (unrelated to depo, it's been about four years.. hubby was using the pull out method until we were ready to try) and now I'm ttc again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.